# SDR NSVA200600211

- Difficulty date: November 18, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N346CJ
- Make and model: Saab 340B
- Aircraft serial: 346
- Aircraft time: 23,166 hours, 27,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY FLOOR PAX LIGHT SYSTEM HAS TWO BULBS BURNT OUT AT ROW 2 AND ROW 11.  REMOVED AND REPLACED BULBS AT SEATS 2,11 IAW 33-50-20, PN OFF/ON 3071BPEGPL.  OPS CHECK GOOD.
